Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The crossing number of satellite knots

Marc Lackenby

Algebraic & Geometric Topology 14 (2014) 2379–2409
Bibliography
1 R Budney, JSJ–decompositions of knot and link complements in $S^3$, Enseign. Math. 52 (2006) 319 MR2300613
2 M H Freedman, Z X He, Divergence-free fields: Energy and asymptotic crossing number, Ann. of Math. 134 (1991) 189 MR1114611
3 J Hoste, M Thistlethwaite, J Weeks, The first 1,701,936 knots, Math. Intelligencer 20 (1998) 33 MR1646740
4 R Kirby, Editor, Problems in low-dimensional topology, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
5 M Lackenby, Core curves of triangulated solid tori, to appear in Transactions of the AMS
6 M Lackenby, The crossing number of composite knots, J. Topol. 2 (2009) 747 MR2574742
7 S Matveev, Algorithmic topology and classification of $3$–manifolds, Algorithms and Computation in Mathematics 9, Springer (2003) MR1997069